International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 2, Pages 119-122

Noninclusion theorems: some remarks on a paper by J. A. Fridy

W. Beekmann

Fachbereich Mathematik, Fern Universität-Gesamthochschule, Hagen D 58084, Germany

Received 19 August 1998

Copyright © 2000 W. Beekmann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In 1997, J. A. Fridy gave conditions for noninclusion of ordinary and of absolute summability domains. In the present note, these conditions are interpreted in a natural topological context thus giving new proofs and also explaining why one of these conditions is too weak. Also an open question posed in Fridy's paper is answered.